# SDR FDEA200903261055

- Difficulty date: March 26, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005132ZF
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 132 ZF HAS MULTIPLE PUNCTURES ON THE BACK AND IS CRACKED AT THE CORNER OF THE PDU CUTOUT. REPAIRED PANEL 132 ZF WITH THE FABRICATION OF A NEW PANEL USING THE OLD PANEL AS A TEMPLATE IAW DWG SRZ25-005;  REV "H".
